I just started this med and i don't know if its just coincidence or not, but i don't or can't i should say concentrate like i used to? I'm trying to watch a movie and it's like i have adhd or something, everything distracts me, and i have to keep rewinding it back, lol, is this a normal side effect and if so, does it go away with time? thanks ;)
An answer I wrote to another person is: we only know 10% of what a drug can do. We are learning everyday. Now for your problem, it seems like the flexerix dosage and you are not a great combo. Ask your doctor if you could split it and then later on take the other half. That way you are not getting a spike in the dosage of the medication all at once.
To Good Health
I would also recommend asking your doctor about lowering your dose. It could just be to high of a dose for you. If the lower dose does nothing for you I would recommend talking to your doctor about trying a different type of Muscle Relaxant such as Methocarbamol which has a lot less side effects and is one of the less potent Muscle relaxants. If you've tried Methocarbamol and it didn't work for you I would recommend asking your doctor about a benzodiazepine which can have the same effect. The benzodiazepine I would recommend for relaxing you muscles would be Valium (Diazepam) which is not addictive but you can become dependent on this drug and end up taking more than is needed which will lead to addict. I however know that you're on a narcotic and don't experience problems with that so as long as you take it as prescribe you should be fine. Talk to your doctor about it and see what he or she thinks about it and use their knowledge as well as they are doctors. Hope this helps! Hope to hear from you soon Teal!
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 26 answers
Posted 17 Dec 2011 • 1 answer
Posted 19 Dec 2012 • 3 answers
Posted 11 Mar 2013 • 1 answer
Posted 8 Sep 2016 • 2 answers